MathSciNet Relay Station
MathSciNet bibliographic data
MR113948 20.00
Higman, Graham Enumerating $p$-groups. I. Inequalities. Proc. London Math. Soc. (3) 10 1960 24–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement